Browse Title Index


 
Issue Title
 
Vol 4, No 2 (2002) SOME 3-CALIBRATIONS HAVE FACES CONTAINING A SPECIAL LAGRANGIANS Abstract   PDF
Doan The Hieu, Nguyen Van Hanh
 
Vol 9, No 2 (2007) SOME ASPECTS OF ?-FULL MODULES Abstract   PDF
, ,
 
Vol 10, No 1 (2008) SOME CONSTRUCTIONS IN THE CATEGORY OF POINTED G-SETS Abstract   PDF
M. Irfan, Shabbir Khan, Gulam Muhiuddin
 
Vol 19, No 1 (2017): East-West Journal of Mathematics SOME DIFFERENTIAL PROPERTIES OF A HOPF-TYPE FORMULA FOR HAMILTON - JACOBI EQUATIONS Abstract
Nguyen Hoang
 
Vol 7, No 2 (2005) SOME FINITE PROPERTIES OF GENERALIZED LOCAL COHOMOLOGY MODULES Abstract   PDF
Nguyen Tu Cuong, Nguyen Van Hoang
 
Vol 20, No 1 (2018): East-West J. of Mathematics SOME FIXED POINT THEOREMS FOR GENARALIZED α-β-FG-CONTRACTIONS IN b-METRIC SPACES AND CERTAIN APPLICATIONS TO THE INTEGRAL EQUATIONS Abstract   PDF
Hieu Trung Nguyen
 
Vol 15, No 2 (2013) SOME FURTHER OBSERVATIONS CONCERNING B-SPLINES AND THEIR HILBERT TRANSFORM Abstract   PDF
Charles A. Micchelli, Bo Yu
 
Vol 2, No 1 (2000) SOME GAMES RELATED TO PERFECT SPACES Abstract   PDF
Marion Scheepers, Paul J. Szeptycki
 
Vol 10, No 2 (2008) SOME HYPERBOLIC SINE-COSINE TYPE FUNCTIONAL EQUATIONS Abstract   PDF
Charinthip Hengkrawit, Vichian Laohakoso, Patanee Udomkavanich, Janyarak Tongsomporn
 
Vol 16, No 1 (2014) SOME IMPLICIT SUMMATION FORMULAS AND SYMMETRIC IDENTITIES FOR THE GENERALIZED HERMITE-EULER POLYNOMIALS Abstract   PDF
M. A. Pathan, Waseem A. Khan
 
Vol 3, No 1 (2001) SOME MATRIX GROUPS ADMITTING SKEW-SEMIFIELD STRUCTURE Abstract   PDF
Yupaporn Kemprasit, Nuttanard Triphop
 
Vol 13, No 1 (2011) SOME NEW MATHEMATICAL MODELINGS OF JUNCTIONS Abstract   PDF
Christian Licht
 
Vol 2, No 1 (2000) SOME OPEN QUESTIONS RELATED TO PROBABILITY, FRACTALS, WAVELETS AND TILING Abstract   PDF
Tian-you Hu
 
Vol 7, No 2 (2005) SOME PROPERTIES OF FUZZY FILTERS IN BCI/BCK-ALGEBRAS Abstract   PDF
Celestin Lele, Salissou Moutari
 
Vol 17, No 2 (2015) SOME PROPERTIES ON THE LIE DERIVATIVE OF LINEAR CONNECTIONS ON Rn Abstract   PDF
Cao Van Bui, Thi Kim Ha Tran
 
Vol 13, No 1 (2011) SOME QUANTITATIVE RESULTS ON LIPSCHITZ INVERSE AND IMPLICIT FUNCTIONS THEOREMS Abstract   PDF
Phan Phien
 
Vol 14, No 1 (2012) SOME RELATIONSHIPS BETWEEN MATROIDS AND CONCEPT LATTICES Abstract   PDF
Hua Mao
 
Vol 14, No 2 (2012) SOME RELATIONSHIPS BETWEEN POLY-CAUCHY TYPE NUMBERS AND POLY-BERNOULLI TYPE NUMBERS Abstract   PDF
T. Komatsu, Kalman Liptai, Laszlo Szalay
 
Vol 13, No 1 (2011) SOME REMARKS ONRe-MULTIPLICATION MODULES OVER FIRST STRONGLY GRADED RINGS Abstract   PDF
Rashid Abu-Dawwas, Mashhoor Refai
 
Vol 15, No 2 (2013) SOME RESULTS ON GEODESIC CURVES IN MANIFOLDS WITH DENSITY Abstract   PDF
Nguyen Duy Binh, Tran Le Nam
 
Vol 17, No 1 (2015) SOME RESULTS ON THE FIFTH SINGER TRANSFER Abstract   PDF
Nguyen Sum, Nguyen Khac Tin
 
Vol 17, No 1 (2015) SOME SECOND-ORDER SUFFICIENT CONDITIONS FOR NON-SMOOTH CONSTRAINED MULTI-OJECTIVE OPTIMIZATION Abstract   PDF
Doan Hong Chuong
 
Vol 1, No 1 (1998) Somw new results on closed submodules and ideals Abstract   PDF
Miguel Ferrero
 
Vol 5, No 1 (2003) Spectrum of graph parameters Abstract   PDF
Narong Punnim
 
Vol 2, No 2 (2000) STABILITY RADIUS OF LINEAR DELAY SYSTEMS UNDER FRACTIONAL PARAMETER PERTURBATIONS Abstract   PDF
Pham Huu Anh Ngoc
 
276 - 300 of 347 Items << < 7 8 9 10 11 12 13 14 > >>